Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 101, NWS Nashville, TN

July 4, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 4, 2016, 3:47 PM CDT for 4 counties in Tennessee. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2016, 3:47 PM CDT (20:47 UTC)
Expired
Jul 4, 2016, 4:15 PM CDT
In force
28 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, TN, Jackson County, TN, Overton County, TN, Putnam County, TN

The radar

The Nashville radar (KOHX), 83 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 4:02 PM CDTTSTM WND DMG3 E Gainesboro, TNTREES DOWN IN AREA WHICH TOOK DOWN POWER LINES. NUMEROUS POWER OUTAGES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 12:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS54 KOHX 042047
SVROHX
TNC027-087-133-141-042115-
/O.NEW.KOHX.SV.W.0101.160704T2047Z-160704T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT MON JUL 4 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CLAY COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  JACKSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 PM CDT

* AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF GAINESBORO...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GAINESBORO...GRANVILLE AND STANDING STONE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3628 8536 3619 8577 3622 8578 3624 8578
      3625 8580 3633 8583 3653 8541
TIME...MOT...LOC 2046Z 241DEG 36KT 3627 8578 

HAIL...<.75IN
WIND...60MPH
 
$$

21
2 follow-up statements
412 
WWUS54 KOHX 042056
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT MON JUL 4 2016

TNC141-042106-
/O.CAN.KOHX.SV.W.0101.000000T0000Z-160704T2115Z/
PUTNAM TN-
356 PM CDT MON JUL 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3628 8536 3626 8545 3628 8546 3628 8545
      3630 8546 3630 8550 3629 8549 3628 8551
      3626 8551 3626 8553 3625 8554 3623 8568
      3623 8574 3635 8579 3653 8541
TIME...MOT...LOC 2056Z 241DEG 36KT 3632 8567 

$$

TNC027-087-133-042115-
/O.CON.KOHX.SV.W.0101.000000T0000Z-160704T2115Z/
CLAY TN-OVERTON TN-JACKSON TN-
356 PM CDT MON JUL 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTH CENTRAL CLAY...NORTHWESTERN OVERTON AND SOUTHEASTERN
JACKSON COUNTIES...

AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GAINESBORO...
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GAINESBORO AND STANDING STONE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3628 8536 3626 8545 3628 8546 3628 8545
      3630 8546 3630 8550 3629 8549 3628 8551
      3626 8551 3626 8553 3625 8554 3623 8568
      3623 8574 3635 8579 3653 8541
TIME...MOT...LOC 2056Z 241DEG 36KT 3632 8567 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
991 
WWUS54 KOHX 042108
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
408 PM CDT MON JUL 4 2016

TNC027-087-133-042115-
/O.CON.KOHX.SV.W.0101.000000T0000Z-160704T2115Z/
CLAY TN-OVERTON TN-JACKSON TN-
408 PM CDT MON JUL 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTH CENTRAL CLAY...NORTHWESTERN OVERTON AND SOUTHEASTERN
JACKSON COUNTIES...

AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LIVINGSTON...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STANDING STONE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3628 8536 3626 8545 3628 8546 3628 8545
      3630 8546 3630 8550 3629 8549 3628 8551
      3626 8551 3626 8553 3625 8554 3624 8560
      3642 8563 3653 8541
TIME...MOT...LOC 2108Z 249DEG 39KT 3636 8546 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:06 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 4, 2:06 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
206 PM CDT MON JUL 4 2016

.DISCUSSION...

Scattered showers and thunderstorms are ongoing around Middle
Tennessee at forecast time.  These storms have shown some
indications of strengthening over the last hour or two, which has
sparked the need for a Severe Thunderstorm Watch across our
northern counties. Current analysis shows a quasi-stationary
boundary stretching across the lower Ohio Valley swwd into MO and
a surface low near the MO/IL state line. This surface low has
helped to strengthen the bulk shear values across KY, with some
25-30 kt values dipping into northern Middle Tennessee. It's this
shear, coupled with CAPE values in the 1500-2000 J/KG range that
are helping to organize this afternoon's activity. However, that's
not the end of the story. An upper level trough currently over the
central plains is expected to enter the region this evening. As it
does so, additional thunderstorm development will ensue. The
problem is, increased shear values are expected to make their way
into the mid-state at the same time. While we will begin to lose
the heating of the day by 7 pm, there should still be enough
instability remaining across the region to interact with the
incoming shear to organize more activity this evening.
Expectations are for storms to develop upstream late this
afternoon and move into the mid-state this evening. Unfortunately,
this is likely to put a damper on evening Independence Day
activities. Have bumped evening PoPs into the categorical range
through midnight. Not sure whether or not another Severe
Thunderstorm Watch will become necessary, however, if these storms
can organize, we will see a straight line wind threat develop and
an additional watch may need to be issued. On top of the severe
weather potential, PWATs of around 2 inches are plaguing the area.
This means rainfall that does occur is going to be very efficient.
Counties along the KY state line saw quite a bit of rain last
night -- some reports of 2 to 3.5 inches have been seen. Because
of this and the potential for another 1 to 2 inches in a short
period of time this evening, we will continue the Flash Flood
Watch for these counties through Tuesday morning.

This second wave should come to an end after midnight, but (isn't
there always one of those?) models are indicating a third upper
level impulse could bring more showers and thunderstorms into the
state by early Tuesday morning.  The good news is that without a
surface low to provide shear for organization, these should be
general thunderstorms at best.  Precipitation should slowly wane
throughout the day on Tuesday and we should be dry Tuesday night.

The rest of the forecast is going to be characterized by very summer-
like conditions.  Afternoon highs in the upper 80s and low 90s and a
chance of afternoon showers and thunderstorms, lasting into the
evening hours, each day. Each day will present an opportunity for
strong gusty winds due to afternoon instability values being high.
If there's one day I would say PoPs would be a little lower (just
a slight chance of afternoon precip), I would say it's Friday as
some upper level ridging works into the region. However, that will
be short lived as another boundary (one similar to today) will
drop into the TN Valley Saturday.

&&

.AVIATION...
18Z TAF DISCUSSION.

With temps approaching convective levels, shower and tstm activity
will increase with time. Look for coverage to increase further
still as pva swings across the area tonight. Some gusty winds will
be prevalent in subsidence zones and also with the convection that
occurs later. 00z to 06z should be the most active period for the
strongest storms. Cigs will lower to mvfr levels and ifr at times
later tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      74  88  74  92  76 /  80  50  30  50  20
Clarksville    73  87  73  91  75 /  80  30  20  40  20
Crossville     69  81  68  85  68 /  70  60  40  50  40
Columbia       73  87  73  91  74 /  80  50  30  50  20
Lawrenceburg   72  86  72  90  73 /  70  60  30  50  20
Waverly        72  87  74  91  75 /  80  30  20  40  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning FOR Clay-Macon-
Montgomery-Pickett-Robertson-Stewart-Sumner.

&&

DISCUSSION......Unger
AVIATION........21
Hazardous weather outlook, Jul 4, 5:04 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
504 AM CDT MON JUL 4 2016

TNZ005>011-051030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-
504 AM CDT MON JUL 4 2016

...FLASH FLOOD WATCH FOR EXTREME NORTHERN MIDDLE TENNESSEE THROUGH
7 AM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS BECOMING WIDESPREAD ACROSS THE EXTREME NORTH...
ESPECIALLY THIS AFTERNOON AND EVENING. A FEW STORMS MAY BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...HEAVY DOWNPOURS
MAY PRODUCE FLASH FLOODING OF LOW LYING AND POORLY DRAINED AREAS.
A FLASH FLOOD WATCH IS POSTED FOR ALL OF EXTREME NORTHERN MIDDLE
TENNESSEE UNTIL 7 AM TUESDAY... INCLUDING ALL COUNTIES THAT BORDER
KENTUCKY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO PASS
ALONG ANY REPORTS OF FLASH FLOODING, WIND DAMAGE OR LARGE HAIL TO
THE NATIONAL WEATHER SERVICE.

TNZ023>034-056>066-075-077>080-093>095-051030-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
504 AM CDT MON JUL 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS DEVELOPING AND INCREASING IN COVERAGE...ESPECIALLY
THIS AFTERNOON AND EVENING. A FEW STORMS MAY BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. IN ADDITION...HEAVY DOWNPOURS MAY
PRODUCE BRIEF PONDING OF WATER IN LOW LYING AND POORLY DRAINED
AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO PASS
ALONG ANY REPORTS OF FLASH FLOODING, WIND DAMAGE OR LARGE HAIL TO
THE NATIONAL WEATHER SERVICE.

19

In the hours before

Special weather statement, Jul 4, 2:20 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
220 PM CDT MON JUL 4 2016

TNZ008-027-028-041945-
DAVIDSON TN-SUMNER TN-WILSON TN-
220 PM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON...SOUTH
CENTRAL SUMNER AND NORTHWESTERN WILSON COUNTIES UNTIL 245 PM CDT...

AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NASHVILLE...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...HENDERSONVILLE...MOUNT JULIET...LAKEWOOD...
HERMITAGE...OLD HICKORY...BELINDA CITY...RURAL HILL...
ANTIOCH AND PERCY PRIEST LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3639 8644 3618 8627 3609 8650 3610 8652
      3609 8652 3608 8654 3609 8655 3608 8655
      3603 8667 3621 8680
TIME...MOT...LOC 1919Z 240DEG 49KT 3615 8671

21
Local storm report, Jul 4, 2:27 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
227 PM CDT MON JUL 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND DMG 2 WNW FRANKLIN          35.94N  86.88W
07/04/2016                   WILLIAMSON         TN   PUBLIC

            PICTURE OF A LARGE LIMB DOWN ON A TREE NEAR FRANKLIN
            HIGH SCHOOL. TIME IS WHAT WAS REPORTED TO US. NO ECHOS
            ON RADAR.

&&

EVENT NUMBER OHX1600677

FB
Local storm report, Jul 4, 3:06 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT MON JUL 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     2 SW GREEN HILL         36.22N  86.59W
07/04/2016                   DAVIDSON           TN   NWS EMPLOYEE

            SEVERAL TREE LIMBS DOWN AND ONE TREE DOWN. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER OHX1600678

FB
Special weather statement, Jul 4, 3:18 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
318 PM CDT MON JUL 4 2016

TNZ008-026>028-042100-
CHEATHAM TN-DAVIDSON TN-SUMNER TN-WILSON TN-
318 PM CDT MON JUL 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHEASTERN
CHEATHAM...SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON COUNTIES UNTIL
400 PM CDT...

AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NEAR PEGRAM TO NEAR GALLATIN...MOVING EAST AT 45
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...ASHLAND CITY...NASHVILLE...MADISON...
HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...MILLERSVILLE...
BELLE MEADE...KINGSTON SPRINGS...LAKEWOOD...PEGRAM...HERMITAGE...
JOELTON...OLD HICKORY...BEAMAN PARK...WHITES CREEK AND BELLS BEND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3624 8632 3606 8710 3623 8717 3648 8644
TIME...MOT...LOC 2017Z 250DEG 38KT 3617 8705

SHAMBURGER
Local storm report, Jul 4, 3:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
321 PM CDT MON JUL 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND DMG     1 S GREEN HILL          36.23N  86.57W
07/04/2016                   WILSON             TN   911 CALL CENTER

            TREE LIMB CAME DOWN AND TOOK A POWER LINE WITH IT.

&&

EVENT NUMBER OHX1600679

FB
Local storm report, Jul 4, 3:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT MON JUL 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     1 SSW GREEN HILL        36.23N  86.58W
07/04/2016                   WILSON             TN   PUBLIC

            PICTURE OF A LIMB DOWN.

&&

EVENT NUMBER OHX1600680

FB

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:04 PM CDTSpecial Weather StatementOHXStewart41 min
Jul 3, 7:10 PM CDTSevere Thunderstorm WarningOHXStewart32 min
Jul 3, 11:46 PM CDTAreal Flood AdvisoryOHXStewart119 min
Jul 4, 3:15 AM CDTFlash Flood WatchOHXClay, Macon, Montgomery, Pickett, Robertson, Stewart and 1 more23 hr
Jul 4, 2:20 PM CDTSpecial Weather StatementOHXDavidson25 min
Jul 4, 2:42 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson33 min
Jul 4, 3:08 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Wilson37 min
Jul 4, 3:11 PM CDTSevere Thunderstorm WarningOHXClay, Macon, Smith, Sumner, Trousdale34 min
Jul 4, 3:18 PM CDTSpecial Weather StatementOHXDavidson, Sumner42 min
Jul 4, 3:22 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Pickett23 min
Jul 4, 3:40 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Pickett35 min
Jul 4, 4:01 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett59 min
Jul 4, 4:25 PM CDTSpecial Weather StatementOHXMontgomery50 min
Jul 4, 4:36 PM CDTSpecial Weather StatementOHXSumner24 min
Jul 4, 4:41 PM CDTSpecial Weather StatementOHXWilliamson34 min
Jul 4, 4:56 PM CDTSpecial Weather StatementOHXFentress34 min
Jul 4, 5:00 PM CDTSpecial Weather StatementOHXMacon, Trousdale45 min
Jul 4, 5:11 PM CDTSpecial Weather StatementOHXRutherford34 min
Jul 4, 6:16 PM CDTSpecial Weather StatementOHXDavidson44 min
Jul 4, 6:58 PM CDTSpecial Weather StatementOHXDavidson32 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.